Properties of the eigenvectors of persymmetric matrices with applications to communication theory

Antonio Cantoni, Paul Butler

    Research output: Contribution to journalArticle

    80 Citations (Scopus)

    Abstract

    The matrices which are symmetric about both diagonals (persymmetric matrices) occur often in communication and information theory problems. There have been a number of problems whose solution involves the eigenvectors of persymmetric matrices. This paper summarizes a number of properties of the eigenvectors of persymmetric matrices and demonstrates how they can be applied to characterize and simplify the solution to a number of communication problems.

    Original languageEnglish
    Pages (from-to)804-809
    Number of pages6
    JournalIEEE Transactions on Communications
    Volume24
    Issue number8
    DOIs
    Publication statusPublished - 1 Jan 1976

      Fingerprint

    Cite this